Please use this identifier to cite or link to this item:
Inundaciones urbanas
Title: Inundaciones urbanas
Authors: Tucci, Carlos Eduardo Morelli
Keywords: Inundaciones; Zonas urbanas; Drenaje urbano; Gestión de inundaciones
Issue Date: 2004
Publisher: Organización Meteorológica Mundial
Citation: Boletín de la OMM. 2004, 53(1), p. 39-43
Publisher version:
ISSN: 0250-6025
Appears in Collections:Boletín de la OMM - 2004

Files in This Item:
  File Description SizeFormat 
1,08 MBAdobe PDFThumbnail
Show full item record

Items in Arcimis are protected by Creative Commons License, unless otherwise indicated.

Arcimis Repository
Nota Legal Contacto y sugerencias